MathSciNet Relay Station
MathSciNet bibliographic data
MR329960 05C35
Brace, Alan; Daykin, D. E. Pseudo-matchings of a bipartite graph. Proc. Amer. Math. Soc. 42 (1974), 28–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement